# SDR 2014FA0000036

- Difficulty date: December 23, 2013
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Cup
- Part number: 350A27161221
- Condition: Worn
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HARD POINTS IN THE CYCLIC CONTROL SYS DURING GROUND OPERATION AND IN FLIGHT.  THE CYCLIC CONTROL WAS FOUND TO HAVE ABNORMAL WEAR BETWEEN THE CYCLIC FRICTION BOX AND THE FRICTION CUP, THIS WAS DUE TO 2 FACTORS.  DIRT AND DUST ACCUMULATION.  THE FRICTION CUP AND FRICTION BOX WERE NOT PROPERLY MATED AS A RESULT OF 2 DIFFERENT ANGLES DURING MFG CAUSING CONTACT ONLY ON THE OUTER LIP OF THE FRICTION CUP.  TO PREVENT THE OCCURRENCE OF THIS PROBLEM, THE 2 PIECES SHOULD BE MFG AT THE SAME ANGLE AND AN INSPECTIO AND MAINTENANCE PROCESS PLACED IN THE MM.
